Downloads: 114
Greece | Mathematics | Volume 4 Issue 2, February 2015 | Pages: 1086 - 1090
On the Evaluation of the Fifth Degree Elliptic Singular Moduli
Abstract: We find in a closed-algebraic radicals form the value of the fifth degree singular moduli at r in any order, knowing only two consecutive values i. e. the values at r and r/25.
Keywords: Singular Moduli, Algebraic Numbers, Ramanujan, Continued Fractions, Elliptic Functions, Modular equations, Iterations, Polynomials, Pi
How to Cite?: Nikos D. Bagis, "On the Evaluation of the Fifth Degree Elliptic Singular Moduli", Volume 4 Issue 2, February 2015, International Journal of Science and Research (IJSR), Pages: 1086-1090, https://www.ijsr.net/getabstract.php?paperid=SUB151394, DOI: https://dx.doi.org/10.21275/SUB151394
Received Comments
No approved comments available.